# SDR DXTA2024011610633

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 7,044 hours, 4,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: NO EMERGENCY LIGHTS ILLUMINE IN CABIN WHEN EMER LTS SWITCH IS SELECTED ON //SIGNOFF// COMPLIED WITH NJA TASK TC·FLT-33-1001 CESSNA 680/680A/ 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. OPS CHECK GOOD
